# SDR IPXA3679501

- Difficulty date: July 14, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 45,875 hours, 14,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32301
- Condition: Dented
- Location: Bs 1629-1654.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, TWO DENTS ON THE FUSELAGE SKIN BETWEEN BS 1629-1654.5 AND S18-19AL.  REPAIR IAW SRM 53-00-01, REPAIR 14, REV 56.
